# SDR YENA2007065

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 3,308 hours, 2,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 17055785401
- Condition: Torn
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 585, HPN TO FLL DIVERTED TO JFK, DURING CLIMB THRU 17,000 FT, FLT ATTENNDANT REPORTED SQUEALING NOISE NEAR R1 DOOR THEN CLIMBING THRU 320, CAB ALT SHOWED 8200" (EICAS INDICATION TURNED AMBER) AND WAS STILL CLIMBING AT 400FT/MIN.  DESCENDED TO 17,000FT AND CABIN ALT RETURNED TO NORMAL RANGE.  PERFORMED VISUAL INSPECTION OF THE R1 DOOR.  NO DEFECT NOTED.  INSPECTED LT & RT PACK DUCTS.  FOUND RT PACK OUTLET DUCT BELLOW TORN.  REMOVED AND REPLACED RT PACK OUTLET DUCT BELLOW.  LEAK CHECK GOOD.  REF AMM 21-51-21.  PERFORMED CABIN PRESSURIZATION LEAKAGE FUNCTIONAL TEST.  NO DEFECT NOTED.  OPS CHECK GOOD REF AMM 21-31-00.
